# SDR 20010227SG003

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: General aviation
- Aircraft: HCBXK
- Make and model: Cessna U206G
- Aircraft serial: U20604404
- Engine: Cont TSIO520M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1
- Part serial: F129812BR
- Condition: Leaking
- Location: Engine
- Part time: 440 hours
- Component: Engine, TSIO520M
- Component part number: TSIO520M
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM BETWEEN PUMP AND MOUNT
